Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 12, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Mar 14, 2008, 8:18 PM CDT for Loving County, Ward County, Winkler County, Texas; Eddy County, Lea County, New Mexico. It was in force for 110 min.
The area
The counties it named.
The facts
- Issued
- Mar 14, 2008, 8:18 PM CDT (01:18 UTC)
- Expired
- Mar 14, 2008, 10:08 PM CDT
- In force
- 110 min
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Lea County, NM, Loving County, TX, Ward County, TX, Winkler County, TX
The radar
The Midland/Odessa radar (KMAF), 124 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 1.3 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4915 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 141 m²/s²
- 0-3 km storm-relative helicity
- 188 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KMAF 150118 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 818 PM CDT FRI MAR 14 2008 ...STRONG WINDS WILL CONTINUE TO IMPACT MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS EVENING AND TONIGHT... .STRONG WINDS WILL AFFECT MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THIS EVENING AND OVERNIGHT AS STRONG UPPER LEVEL WINDS MOVE ACROSS THE REGION AND SURFACE LOW PRESSURE MOVES ACROSS SOUTHERN OKLAHOMA. WINDS ACROSS THE PLAINS WILL GRADUALLY DECREASE THIS EVENING...WHILE HIGH WINDS ACROSS THE GUADALUPE AND DAVIS MOUNTAINS WILL CONTINUE THROUGH THE OVERNIGHT HOURS. NMZ027-TXZ074-258-150500- /O.CON.KMAF.HW.W.0021.000000T0000Z-080315T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 818 PM CDT FRI MAR 14 2008 /718 PM MDT FRI MAR 14 2008/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ SATURDAY... ACROSS THE GUADALUPE MOUNTAINS...WESTERLY WINDS OF 40 TO 50 MPH... WITH GUSTS OVER 70 MPH WILL PERSIST THROUGH THE OVERNIGHT HOURS. ACROSS THE DAVIS MOUNTAINS...WESTERLY WINDS NEAR 40 MPH...WITH GUSTS OVER 60 MPH CAN BE EXPECTED THROUGH THE REMAINDER OF TONIGHT. WINDS WILL BE PARTICULARLY HAZARDOUS AT HIGHER ELEVATIONS WHERE THE STRONGEST WINDS ARE LIKELY TO OCCUR. PEOPLE PLANNING TRAVEL THROUGH THE MOUNTAINS...INCLUDING U.S. HIGHWAY 62 180 THROUGH GUADALUPE PASS...MAY WANT TO POSTPONE TRAVEL OR PLAN ALTERNATE ROUTES. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. $$ NMZ028-029-033-034-TXZ057>060-067-080-150400- /O.NEW.KMAF.WI.Y.0012.080315T0118Z-080315T0400Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- MARFA PLATEAU- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS... MARFA 818 PM CDT FRI MAR 14 2008 /718 PM MDT FRI MAR 14 2008/ ...WIND ADVISORY IN EFFECT UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING. WEST TO SOUTHWEST WINDS NEAR 35 MPH WITH GUSTS NEAR 50 MPH WILL BE POSSIBLE THROUGH THE REMAINDER OF THIS EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
1 follow-up statement
000 WWUS74 KMAF 150308 AAA NPWMAF URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1008 PM CDT FRI MAR 14 2008 ...STRONG WINDS WILL CONTINUE TO IMPACT THE MOUNTAINS OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH TONIGHT... .STRONG WINDS WILL CONTINUE ACROSS THE HIGHER TERRAIN OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH TONIGHT AS STRONG UPPER LEVEL WINDS MOVE ACROSS THE REGION. WINDS WILL BEGIN TO DECREASE EARLY SATURDAY MORNING. NMZ028-029-033-034-TXZ057>060-067-080-150415- /O.CAN.KMAF.WI.Y.0012.000000T0000Z-080315T0400Z/ EDDY COUNTY PLAINS-NORTHERN LEA COUNTY-CENTRAL LEA COUNTY- SOUTHERN LEA COUNTY-VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-WARD- MARFA PLATEAU- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...TATUM...HOBBS...LOVINGTON...EUNICE...JAL... VAN HORN...PECOS...MENTONE...RED BLUFF LAKE...KERMIT...MONAHANS... MARFA 1008 PM CDT FRI MAR 14 2008 /908 PM MDT FRI MAR 14 2008/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS CANCELLED THE WIND ADVISORY. WEST WINDS WILL CONTINUE TO DECREASE THROUGH THE EVENING HOURS ACROSS THE PLAINS OF SOUTHEASTERN NEW MEXICO AND FAR WEST TEXAS. ALTHOUGH SUSTAINED WINDS OVER 30 MPH ARE NOT EXPECTED...A FEW GUSTS NEAR 40 MPH WILL REMAIN POSSIBLE...ESPECIALLY FOR THE PLAINS ADJACENT TO THE MOUNTAINS. $$ NMZ027-TXZ074-258-151200- /O.CON.KMAF.HW.W.0021.000000T0000Z-080315T1200Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-DAVIS/APACHE MOUNTAINS AREA- GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...ALPINE... GUADALUPE MOUNTAINS NP...PINE SPRINGS 1008 PM CDT FRI MAR 14 2008 /908 PM MDT FRI MAR 14 2008/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM CDT /6 AM MDT/ SATURDAY... ACROSS THE GUADALUPE MOUNTAINS...WESTERLY WINDS OF 40 TO 50 MPH... WITH GUSTS OVER 70 MPH WILL PERSIST THROUGH THE OVERNIGHT HOURS. ACROSS THE DAVIS MOUNTAINS...WESTERLY WINDS NEAR 40 MPH...WITH GUSTS OVER 60 MPH CAN BE EXPECTED THROUGH THE REMAINDER OF TONIGHT. WINDS WILL BE PARTICULARLY HAZARDOUS AT HIGHER ELEVATIONS WHERE THE STRONGEST WINDS ARE LIKELY TO OCCUR. PEOPLE PLANNING TRAVEL THROUGH THE MOUNTAINS...INCLUDING U.S. HIGHWAY 62 180 THROUGH GUADALUPE PASS...MAY WANT TO POSTPONE TRAVEL OR PLAN ALTERNATE ROUTES. AVIATION INTERESTS MAY EXPERIENCE LOCALIZED BUT EXTREME TURBULENCE...OR STRONG DOWNWARD AIRFLOWS...IF FLYING IN THE VICINITY OF THE GUADALUPE MOUNTAINS. PILOTS SHOULD BE ALERT FOR STANDING WAVE CLOUDS OR OTHER EVIDENCE OF MOUNTAIN WAVE ACTIVITY. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Mar 14, 6:56 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, Mar 14, 6:56 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
656 PM CDT FRI MAR 14 2008
.AVIATION...
WESTERLY WINDS SUSTAINED NEAR 25 KNOTS...WITH A FEW GUSTS OVER 35
KNOTS WILL CONTINUE ACROSS ALL TAF SITES FOR THE NEXT HOUR OR TWO
BEFORE GRADUALLY DIMINISHING AFTER 02Z. WE DID INCLUDE A TEMPO FOR
SOME WINDS SUSTAINED AT 30 KT WITH GUSTS TO 40 KT AT KCNM...KHOB...
KMAF...KINK AND KPEQ. WE HAVE EXTENDED THE AIRPORT WEATHER WARNING
FOR MIDLAND INTL AIRPORT UNTIL 01Z. BLOWING DUST MAY ALSO OBSCURE
VISIBILITY BETWEEN 3-5 SM AT TIMES THROUGH THE EARLY EVENING.
WINDS WILL GRADUALLY VEER TO THE NORTHWEST AND BECOME LIGHT AFTER
MIDNIGHT AS THE DEEP SURFACE LOW PRESSURE SYSTEM MOVES EASTWARD
TOWARD THE ARKLATEX REGION. LOOK FOR A GRADUAL RETURN TO SOUTHERLY
WINDS SATURDAY AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 305 PM CDT FRI MAR 14 2008/
DISCUSSION...
BIGGEST NEWS IN THE SHORT TERM IS THE ONGOING EXTREMELY CRITICAL
FIRE WEATHER CONDITIONS. ACROSS THE AREA...TEMPS ARE IN THE LOW TO
UPPER 80S AND RH/S ARE BELOW 10 PERCENT. STILL EXPECTING WARMING
TO CONTINUE OVER THE NEXT FEW HOURS...BRING RH/S DOWN EVEN MORE.
18Z SOUNDING SHOWED A VERY WELL MIXED LAYER AS EXPECTED. MID-LEVEL
WINDS INCREASED ABOUT 10 KNOTS ABOVE MORNING FLIGHT...WITH 700
WINDS AROUND 40 KTS AND 850 WINDS NEAR 30 KTS. WITH THE MID-LEVEL
WIND MAX STILL TO THE WEST OF THE AREA...SFC WINDS SHOULD INCREASE
SLIGHTLY OVER THE NEXT FEW HOURS AS MIXING CONTINUES. WINDS SHOULD
BEGIN TO RELAX AFTER MIDNIGHT.
OVERNIGHT LOWS SHOULD BE SIMILAR TO LAST NIGHT ACROSS MOST OF THE
AREA. A COLD FRONT CURRENTLY LOCATED IN THE EXTREME NORTHERN PORTION
OF THE TEXAS PANHANDLE WILL WORK ITS WAY SOUTH THROUGH THE CWA BY
TOMORROW MORNING. ABOUT A 10 TO 15 DEGREE DROP IN HIGH TEMPS IS IN
STORE FOR SATURDAY. THE NORTH WINDS BEHIND WONT LAST LONG AS AN
UPPER LEVEL LOW APPROACHES THE AREA. SURFACE WINDS WILL SHIFT OUT OF
THE SOUTHEAST...BRINGING GULF MOISTURE TO EASTERN PORTIONS OF THE
CWA. A DRY LINE IN THE EAST SETUP SEEMS TO BE WHATS COMING UP
WHILE A FIRE WEATHER WATCH IS IN EFFECT FOR THE WESTERN HALF OF
THE CWA SUNDAY AFTERNOON. THUNDERSTORMS ARE EXPECTED THAT NIGHT IN
THE EASTERN PERMIAN BASIN AND LOWER TRANS PECOS REGION. FROM THAT
POINT...DIFFERENCES ENSUE BETWEEN THE MODELS. THE NAM AND GFS WANT
TO GET RID OF THE LOW MUCH FASTER THAN THE ECMWF. AS OF
LATE...ECMWF HAS HAD A BETTER HANDLE ON THE SPEED OF THESE
LOWS...WITH THE OTHER TWO FOLLOWING SUIT AS THE EVENT NEARED.
NEGATIVE LI/S...1000 J/KG CAPE...PLENTY OF LIFT...AND POSSIBLE
DRYLINE COMBINE TO AT LEAST A FEW RUMBLES OF THUNDER WITH THE
ACTIVITY THAT DEVELOPS. A FEW SEVERE WILL NOT BE OUT OF THE
QUESTION. WRAP AROUND SHOWERS AS THE LOW PASSES MIGHT BRING MUCH
NEEDED RAINFALL TO THE AREA...BUT NOT GETTING EXCITED YET.
RETURN OF ZONAL FLOW IS EXPECTED AFTER THE EJECTION OF THE UPPER
LOW.
FIRE WEATHER...
A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON AND WILL CONTINUE
UNTIL 1 AM CST DUE TO STRONG WESTERLY WINDS AND VERY POOR RH
RECOVERY DURING THE EARLY NIGHT HOURS. AREAWIDE CONDITIONS ATTM ARE
RH IS BELOW 15 PERCENT AND SUSTAINED WINDS RANGING FROM 25 TO 40
KTS. MINIMUM RH OF 5 PERCENT OR LESS IS EXPECTED THROUGH ALL OF WEST
TEXAS AND SOUTHEASTERN NEW MEXICO WITHIN THE NEXT FEW HOURS. THE
VERY WINDY CONDITIONS EFFECTING THE DAVIS AND GUADALUPE MOUNTAINS
WILL CONTINUE UNTIL 7 AM CST SATURDAY MORNING. A COLD FRONT IS
EXPECTED TO MOVE ACROSS THE CWA TONIGHT. THIS WILL BRING RELIEF TO
MOST OF THE AREA BY DROPPING TEMPS ABOUT 10 DEGREES.
UNFORTUNATELY...DRY WILL REMAIN IN PLACE AND SFC TROUGH OVER NEW
MEXICO WILL KEEP WINDS UP IN THE GDP MTNS. A FIRE WEATHER WATCH IS
IN EFFECT TOMORROW AFTERNOON FOR THIS AREA. FIRE WEATHER CONCERNS
WILL CONTINUE INTO SUNDAY FOR SOUTHEASTERN NEW MEXICO...UPPER TRANS
PECOS REGION...VAN HORN CORRIDOR...AND GUADALUPE MOUNTAINS AS A
STRONG SFC PRESSURE GRADIENT OVER THE AREA KEEPS ELEVATED AND DRY
SOUTHWESTERLY WINDS PLAGUING THE AREA.
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM 5 PM THIS AFTERNOON TO MIDNIGHT MDT
TONIGHT FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING FROM 5 PM THIS AFTERNOON TO 6 AM MDT SATURDAY
FOR THE FOLLOWING ZONES...GUADALUPE MOUNTAINS OF EDDY
COUNTY.
FIRE WEATHER WATCH FROM 12 PM TO 6 PM MDT SATURDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
FIRE WEATHER WATCH FROM 12 PM TO 9 PM MDT SUNDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ...
SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WARNING FROM 5 PM TO 6 PM MDT THIS AFTERNOON FOR THE
FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY COUNTY PLAINS...
NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.
TX...RED FLAG WARNING FROM 6 PM CDT /5 PM MDT/ THIS EVENING TO 1 AM
CDT /MIDNIGHT MDT/ SATURDAY FOR THE FOLLOWING ZONES...
ANDREWS...BIG BEND AREA...BORDEN...CRANE...DAVIS/APACHE
MOUNTAINS AREA...DAWSON...ECTOR...GAINES...GLASSCOCK...
GUADALUPE MOUNTAINS...HOWARD...LOVING...MARFA PLATEAU...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...REEVES COUNTY AND UPPER TRANS PECOS...SCURRY...
TERRELL...UPTON...VAN HORN AND HIGHWAY 54 CORRIDOR...WARD...
WINKLER.
WIND ADVISORY FROM 6 PM TO 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES...ANDREWS...BIG BEND AREA...BORDEN...
CRANE...DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...
MARTIN...MIDLAND...MITCHELL...PECOS...PRESIDIO VALLEY...
REAGAN...SCURRY...TERRELL...UPTON.
HIGH WIND WARNING FROM 6 PM CDT /5 PM MDT/ THIS EVENING TO 7 AM
CDT /6 AM MDT/ SATURDAY FOR THE FOLLOWING ZONES...
DAVIS/APACHE MOUNTAINS AREA...GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM 12 PM TO 6 PM MDT SATURDAY FOR THE
FOLLOWING ZONES...GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM 1 PM CDT /12 PM MDT/ TO 10 PM CDT /9 PM
MDT/ SUNDAY FOR THE FOLLOWING ZONES...DAVIS/APACHE
MOUNTAINS AREA...GUADALUPE MOUNTAINS...LOVING...MARFA
PLATEAU...REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN
AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
HIGH WIND WARNING FROM 6 PM TO 7 PM CDT THIS EVENING FOR THE
FOLLOWING ZONES...LOVING...MARFA PLATEAU...REEVES COUNTY
AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY 54 CORRIDOR...
WARD...WINKLER.
&&
99Hazardous weather outlook, Mar 14, 3:17 PM CDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 317 PM CDT FRI MAR 14 2008 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-152030- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 317 PM CDT FRI MAR 14 2008 /217 PM MDT FRI MAR 14 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG WINDS WILL PERSIST ACROSS THE GUADALUPE AND DAVIS MOUNTAINS AND THE ADJACENT PLAINS OF SOUTHEASTERN NEW MEXICO AND WEST TEXAS THROUGH EARLY THIS EVENING...WITH SUSTAINED WINDS NEAR 40 MPH AND GUSTS OF 60 TO 70 MPH. VERY WINDY CONDITIONS WITH SUSTAINED SPEEDS OF 30 TO 35 MPH...WITH A FEW GUSTS NEAR 50 MPH ARE EXPECTED ACROSS MOST OF THE REMAINDER OF THE AREA. A PARTICULARLY DANGEROUS FIRE WEATHER SITUATION WILL PERSIST ACROSS ALL OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO THROUGH THE REMAINDER OF THIS AFTERNOON...AS STRONG WESTERLY WINDS COMBINE WITH UNSEASONABLY WARM TEMPERATURES AND EXTREMELY LOW RELATIVE HUMIDITY NEAR 5 PERCENT. THIS WILL PROVIDE A FAVORABLE ENVIRONMENT FOR WIND DRIVEN WILDFIRES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FIRE WEATHER CONCERNS WILL INCREASE AGAIN ACROSS THE GUADALUPE MOUNTAINS SATURDAY AND SUNDAY...AND ACROSS THE SOUTHEASTERN NEW MEXICO PLAINS...THE UPPER TRANS PECOS...THE VAN HORN AREA...THE DAVIS MOUNTAINS...AND THE MARFA PLATEAU SUNDAY AS WINDS INCREASE AGAIN AND RELATIVE HUMIDITY REMAINS VERY LOW ACROSS THESE LOCATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 5:04 AM CDT | High Wind Watch | MAF | 9 hr | |
| Mar 15, 5:24 AM CDT | Red Flag Warning | MAF | 17 hr | |
| Mar 15, 2:31 PM CDT | High Wind Warning | MAF | 40 hr | |
| Mar 15, 2:31 PM CDT | Wind Advisory | MAF | 30 hr |
Nearby
Wind Advisories in Texas, 2008Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.